Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of Cefuroxime Axetil

I have been on cefuroxime acetil 500 mg 2xdaily for three days for inner ear infection and have been feeling Like I m going to pass out sometimes and within 15 min after taking my heart starts racing (110 bph) I have 7 more days to go on this and am now afraid to take any more. My doctor is on holidays so can t consult with her. Need advice. Do not have any more pain or blockage in ear
Thu, 26 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

You should never smoke, take alcohol or indulge in any kind of addictions while you are taking medicines & are under treatment. It can interact with the medicine causing side effects, reduce efficacy of the medicine & make you feel discomfort.

In case you have trouble breathing, get swelling of your lips, face, tongue or throat. You should stop taking the medicine & immediately visit ER. Get your symptoms managed urgently.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for side effects of Cefuroxime Axetil

Hello, You should never smoke, take alcohol or indulge in any kind of addictions while you are taking medicines & are under treatment. It can interact with the medicine causing side effects, reduce efficacy of the medicine & make you feel discomfort. In case you have trouble breathing, get swelling of your lips, face, tongue or throat. You should stop taking the medicine & immediately visit ER. Get your symptoms managed urgently. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Nupur K, General & Family Physician